Editorial: The biodiversity of trematodes of fishes

Cribb, Thomas H. (2016) Editorial: The biodiversity of trematodes of fishes. Systematic Parasitology, 93 3: 219-221. doi:10.1007/s11230-016-9628-x

Author Cribb, Thomas H.
Title Editorial: The biodiversity of trematodes of fishes
Journal name Systematic Parasitology   Check publisher's open access policy
ISSN 0165-5752
Publication date 2016-03
Year available 2016
Sub-type Editorial
DOI 10.1007/s11230-016-9628-x
Open Access Status DOI
Volume 93
Issue 3
Start page 219
End page 221
Total pages 3
Place of publication Dordrecht, The Netherlands
Publisher Springer Netherlands
Collection year 2016
Language eng
Keyword Life-Cycle
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Editorial
Collection: School of Biological Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sun, 20 Mar 2016, 00:22:31 EST by System User on behalf of Learning and Research Services (UQ Library)